# SDR SWAA2021060176780

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 30,210 hours, 13,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXIT DOOR; FWD; OUTSIDE EMERGENCY EXIT LIGHT INOP. / REMOVED AND REPLACE POWER SUPPLY M1676 AND BATTERY PER AMM 33-51-06
